# SDR FDEA201905291179

- Difficulty date: May 29, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 103,911 hours, 35,587 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66D
- Part serial: 451447
- Condition: Failed
- Location: Nr 2
- Part time: 74,255 hours, 29,251 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  560     72-57  4731   29MAY19  CLT  OPEN  U  LOGPAGES:3089200  ENGINE 2 FIRE WARNING ON DEPT FROM CLT  FACT 15JUN19 18:57   CLT  R & R`D #2 ENGINE PER W/C 71T1701 SYSTEM CHECKS NORMAL. PER SDR REQUIREMENTS, ENGINE P/N CF6-6D, S/N 451447.
